# SDR 2006UALA02328

- Difficulty date: December 6, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- Engine: Ge CFM56*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Stab Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB FWD AND AFT BUSHINGS ARE CORRODED.     MAJOR REPAIR: REMOVED BUSHINGS AND CORROSION. INSTALLED BUSHINGS PER AAR EA REV. IR EAI060510.
